Alert archive / Florida / Gale Warnings in 2014

Gale Warning 9, NWS Jacksonville, FL

October 31, 2014

NWS Jacksonville, FL issued this gale warning at Oct 31, 2014, 4:50 AM EDT. It took effect at Nov 1, 2014, 5:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 4:50 AM EDT (08:50 UTC)
In effect from
Nov 1, 2014, 5:00 AM EDT
Expired
Nov 2, 2014, 3:00 AM EST
In force
23 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WHUS72 KJAX 310850
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 AM EDT FRI OCT 31 2014


AMZ470-472-474-311700-
/O.NEW.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
450 AM EDT FRI OCT 31 2014

...GALE WARNING IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM EST
SUNDAY. 

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS UP TO AROUND 40
  KNOTS. 

* WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET ON
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-311700-
/O.NEW.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
450 AM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EDT SATURDAY TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM EDT SATURDAY TO
9 AM EST SUNDAY. 

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. 

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET
  SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
7 follow-up statements
617 
WHUS72 KJAX 311458
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EDT FRI OCT 31 2014

AMZ470-472-474-010000-
/O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1058 AM EDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM
EST SUNDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-010000-
/O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1058 AM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EDT SATURDAY
TO 9 AM EST SUNDAY...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
065 
WHUS72 KJAX 010028
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 PM EDT FRI OCT 31 2014

AMZ470-472-474-010830-
/O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
828 PM EDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT FROM 5 AM EDT SATURDAY TO 3 AM
EST SUNDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-010830-
/O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
828 PM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EDT SATURDAY
TO 9 AM EST SUNDAY...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
101 
WHUS72 KJAX 010830
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT SAT NOV 1 2014

AMZ470-472-474-020230-
/O.CON.KJAX.GL.W.0009.141101T0900Z-141102T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
430 AM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

* WINDS...WEST WINDS 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-020230-
/O.CON.KJAX.SC.Y.0048.141101T0900Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
430 AM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* WINDS...25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
820 
WHUS72 KJAX 011220
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 AM EDT SAT NOV 1 2014

AMZ450-452-454-012200-
/O.UPG.KJAX.SC.Y.0048.000000T0000Z-141102T1400Z/
/O.EXB.KJAX.GL.W.0009.000000T0000Z-141101T2200Z/
/O.NEW.KJAX.SC.Y.0049.141101T2200Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
820 AM EDT SAT NOV 1 2014

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EDT THIS EVENING TO
9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 6 PM EDT THIS EVENING TO 9 AM EST SUNDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-012200-
/O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
820 AM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

* WINDS...WEST WINDS 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
303 
WHUS72 KJAX 011845
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT SAT NOV 1 2014

AMZ450-452-454-020815-
/O.EXT.KJAX.GL.W.0009.000000T0000Z-141101T2300Z/
/O.EXT.KJAX.SC.Y.0049.141101T2300Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
245 PM EDT SAT NOV 1 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM EDT THIS EVENING
TO 9 AM EST SUNDAY...

* WINDS...NEAR 25 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-020815-
/O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/
/O.EXB.KJAX.SC.Y.0049.141102T0800Z-141102T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
245 PM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY.

* WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS.

* WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
138 
WHUS72 KJAX 012313
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT SAT NOV 1 2014

AMZ450-452-454-020900-
/O.EXP.KJAX.GL.W.0009.000000T0000Z-141101T2300Z/
/O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
713 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-020900-
/O.CON.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/
/O.CON.KJAX.SC.Y.0049.141102T0800Z-141102T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
713 PM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST
SUNDAY...

* WINDS...25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS.

* WAVES/SEAS...8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
470 
WHUS72 KJAX 020822
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 AM EST SUN NOV 2 2014

AMZ470-472-474-022100-
/O.EXP.KJAX.GL.W.0009.000000T0000Z-141102T0800Z/
/O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
322 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS...20 TO 25 KNOTS SUBSIDING TO 15 TO 20 KNOTS THIS
  AFTERNOON.

* WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-021400-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-141102T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
322 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WINDS...20 KNOTS.

* WAVES/SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Oct 31, 4:33 AM EDT, 17 minutes earlier.

Area forecast discussion, Oct 31, 4:33 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT FRI OCT 31 2014

...TURNING COLDER AND WINDY EARLY SATURDAY MORNING...

.SHORT TERM /THROUGH SUNDAY/...
THE COLD FRONT IS NOW WELL SOUTH OF THE AREA AND MUCH DRIER AIR IS
IN THE PROCESS OF ADVECTING INTO THE REGION. THE DRY AIR IS
WINNING THE BATTLE AND AS A RESULT THE STRATOCU FIELD IS
DISSIPATING NORTH OF A LINE FROM GAINESVILLE TO ST AUGUSTINE...AND
THIS TREND WILL CONTINUE ACROSS OUR SOUTHERN ZONES OVER THE NEXT
FEW HOURS. STRONG SUBSIDENCE ALOFT...AS EVIDENT ON WATER VAPOR
IMAGERY...HAS MOSTLY SUPPRESSED ANY ADDITIONAL SHOWER
ACTIVITY...ALTHOUGH REGIONAL RADARS CURRENTLY SHOW A COUPLE OF
WEAK SHOWERS JUST OFFSHORE FROM PALM COAST IN FLAGLER COUNTY. HAVE
REMOVED PRECIP FROM ALL LAND AREAS GIVEN THESE LATEST TRENDS. AN
ISOLATED SHOWER OR TWO THOUGH WILL REMAIN POSSIBLE OVER OUR
COASTAL WATERS THROUGH THE MORNING HOURS.

MOSTLY SUNNY AND DRY CONDITIONS WILL PREVAIL TODAY WITH SEASONABLE
TEMPS IN THE MID 70S. THIS HALLOWEEN EVENING WILL FEATURE
COMFORTABLE TEMPS GENERALLY IN THE 60S DURING THE EARLY EVENING
FALLING INTO THE MID TO UPPER 50S BY LATE EVENING. AN UNSEASONABLY
STRONG COLD FRONT WILL BLAST INTO SOUTHEAST GEORGIA AROUND
MIDNIGHT AND THEN MOVE ACROSS NORTHEAST FLORIDA DURING THE PRE-
DAWN HOURS ON SATURDAY. SOME LOW CLOUDS MAY BRIEFLY ACCOMPANY THE
FRONT INTO SOUTHEAST GEORGIA BUT SUBSIDENCE AND VERY DRY AIR ALOFT
WILL ENSURE A DRY FRONTAL PASSAGE WITH THIS FRONT. GUSTY NORTHWEST
WINDS IMMEDIATELY BEHIND THE FRONT WILL USHER IN COLD AND DRY AIR.
TEMPS WILL PLUMMET BEHIND THE FRONT AND OVERNIGHT LOWS WILL
ACTUALLY OCCUR JUST AFTER SUNRISE SATURDAY MORNING WITH WIND CHILL
VALUES IN THE 30S ACROSS INLAND AREAS NORTH OF A LINE FROM
GAINESVILLE TO JACKSONVILLE.

SATURDAY-SATURDAY NIGHT...

CANADIAN HIGH PRESSURE BUILDS INTO THE REGION USHERING IN A
COLDER AND DRIER AIR MASS ON BLUSTERY NW WINDS. WITH STRONG
COLD AIR ADVECTION...TEMPS STRUGGLE TO GET OUT OF THE 50S
ACROSS MOST AREAS...EXCEPT FOR LOWER 60S ACROSS THE FAR
SOUTH. WINDS DECREASE INLAND SATURDAY NIGHT...BUT STILL
BREEZY ALONG THE COAST. MIN TEMPS ARE EXPECTED TO FALL
INTO THE MID TO UPPER 30S INLAND TO THE MID 40S ALONG THE
RIVER AND COAST.

SUNDAY...THE AIR MASS WILL BEGIN TO MODERATE SLIGHTLY WITH HIGHS
IN THE LOWER TO MID 60S ACROSS THE REGION. WINDS WILL BE MUCH
LIGHTER SO IT WILL NOT FEEL NEARLY AS CHILLY AS SATURDAY. LOWS
SUNDAY NIGHT WILL REMAIN WELL BELOW NORMAL WITH READINGS IN THE
UPPER 30S TO NEAR 40 INLAND AND AROUND 50 ALONG THE RIVER AND
COAST.

.LONG TERM /MONDAY THROUGH THURSDAY/...
A MEAN LAYER (1000-500 MB) HIGH BUILDS INTO THE SE U.S. EARLY
NEXT WEEK THEN QUICKLY MOVES OFFSHORE BY MID WEEK. A DEVELOPING
ONSHORE FLOW WILL BRING AN INCREASE IN MOISTURE WITH A CONSIDERABLE
MODERATION IN TEMPS ESPECIALLY BY WEDNESDAY WHEN ABOVE NORMAL
TEMPS ARE EXPECTED. A REINFORCING COLD FRONT WILL DROP SOUTH
BRINGING A SLIGHT CHANCE OF SHOWERS LATE WEDNESDAY AND THURSDAY
OTHERWISE DRY.

&&

.AVIATION...
LOW CLOUDS CONTINUE TO DISSIPATE AS DRY AIR FILTERS INTO THE
REGION. AMENDMENTS HAVE ALREADY BEEN MADE TO ACCOUNT FOR THIS
TREND AND VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE DAY.
A STRONG COLD FRONT WILL MOVE THROUGH AFTER MIDNIGHT TONIGHT AND
NORTHWEST WINDS WILL INCREASE AND BECOME GUSTY IMMEDIATELY BEHIND
THE FRONT EARLY SATURDAY MORNING.

&&

.MARINE...
NORTHERLY WINDS WILL INCREASE TO AROUND 15 KNOTS TODAY WITH SEAS
INCREASING TO 3 TO 4 FEET. A UNSEASONABLY STRONG COLD FRONT WILL
USHER IN A COLD AND DRY AIR MASS LATE TONIGHT INTO SATURDAY. COLD
AIR MOVING OVER WARM WATER WILL RESULT IN 850 DELTA T VALUES
AROUND 25 DEGREES CELSIUS WHICH WILL RESULT IN A SIGNIFICANT
INCREASE IN WINDS AND SEAS. GIVEN THESE VALUES...FREQUENT GUSTS TO
GALE FORCE SEEM TO BE A GIVEN ACROSS OUR OFFSHORE ZONES ON
SATURDAY. A GALE WARNING HAS BEEN HOISTED BEGINNING EARLY SATURDAY
MORNING AND CONTINUING THROUGH LATE SATURDAY NIGHT...ALTHOUGH GALE
FORCE CONDITIONS MAY SUBSIDE A LITTLE SOONER THAN THIS. A SMALL
CRAFT ADVISORY WILL BE USED FOR THE NEARSHORE ZONES. WINDS/SEAS
WILL FALL BELOW SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY
AFTERNOON WITH AN EXTENDED PERIOD OF ONSHORE FLOW THEN EXPECTED
THROUGH THE MIDDLE OF NEXT WEEK.

RIP CURRENTS: LOW RISK.

&&

.FIRE WX...RH VALUES WILL FALL TO NEAR CRITICAL LEVELS THIS WEEKEND.
WINDY CONDITIONS WITH HIGH TRANSPORT WINDS WILL YIELD HIGH
DISPERSIONS OF NEAR 100 MOST AREAS SATURDAY. WILL HAVE TO MONITOR
ERC VALUES AND FUEL MOISTURE VALUES FOR POTENTIAL HEADLINE
CONDITIONS BUT APPEARS THEY WILL FALL SHORT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  41  56  36 /   0  10   0   0
SSI  74  48  57  42 /   0  10   0   0
JAX  75  45  59  39 /   0   0   0   0
SGJ  74  51  60  44 /   0   0   0   0
GNV  75  46  60  36 /   0   0   0   0
OCF  76  47  61  36 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WARNING FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

SHULER/PETERSON/
Hazardous weather outlook, Oct 30, 10:43 AM EDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT THU OCT 30 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-310845-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-ATKINSON-
BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-
CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-UNION-
WARE-WAYNE-
1043 AM EDT THU OCT 30 2014

...ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTHEAST FLORIDA THIS
AFTERNOON...

...MUCH COLDER AND WINDY CONDITIONS EXPECTED THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS ARE LIKELY TO DEVELOP THIS AFTERNOON AND EVENING
ACROSS NORTHEAST FLORIDA...COASTAL SOUTHEAST GEORGIA AND THE ATLANTIC
COASTAL WATERS. WHILE AN ISOLATED STRONG THUNDERSTORM CANNOT BE RULED
OUT ACROSS LOCATIONS EAST OF HIGHWAY 301...SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME. ANY SHOWERS AND STORMS WILL MOVE OFF THE
COAST BY THE LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A MUCH COLDER AIRMASS IS EXPECTED THIS WEEKEND WITH BLUSTERY NORTH
WINDS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY OVER THE
COASTAL WATERS WITH GUSTS TO GALE FORCE POSSIBLE. WINDS AND SEAS
WILL GRADUALLY DECREASE EARLY NEXT WEEK.

AN ELEVATED FIRE DANGER IS POSSIBLE ON SATURDAY OVER INLAND NORTHEAST
FLORIDA DUE TO THE COMBINATION OF LOW HUMIDITY AND WINDY CONDITIONS.

ONSHORE FLOW SUNDAY THROUGH WEDNESDAY WILL LIKELY LEAD TO AN ELEVATED
RISK OF RIP CURRENTS ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 8:07 PM EDTSpecial Marine WarningJAX53 min
Oct 30, 8:42 PM EDTSpecial Marine WarningJAX93 min
Oct 30, 8:56 PM EDTSpecial Weather StatementJAXFlagler64 min
Oct 31, 4:50 AM EDTSmall Craft AdvisoryJAX28 hr
Oct 31, 2:26 PM EDTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.